bibtype J - Journal Article
ARLID 0436856
utime 20240103205247.7
mtime 20141204235959.9
WOS 000301273200005
DOI 10.1016/j.ins.2011.10.021
title (primary) (eng) On some advanced type inequalities for Sugeno integral and T-(S-)evaluators
specification
page_count 12 s.
media_type P
serial
ARLID cav_un_epca*0256752
ISSN 0020-0255
title Information Sciences
volume_id 190
volume 1 (2012)
page_num 64-75
publisher
name Elsevier
keyword Nonadditive measure
keyword Sugeno integral
keyword Comonotone functions
author (primary)
ARLID cav_un_auth*0261431
name1 Agahi
name2 H.
country IR
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0258953
name1 Ouyang
name2 Y.
country CN
source
url http://library.utia.cas.cz/separaty/2012/E/mesiar- 0436856.pdf
cas_special
project
project_id GAP402/11/0378
agency GA ČR
ARLID cav_un_auth*0273630
research CEZ:AV0Z10750506
abstract (eng) In this paper strengthened versions of the Minkowski, Chebyshev, Jensen and Hölder inequalities for Sugeno integral and T-(S-)evaluators are given. As an application, some equivalent forms and some particular results have been established.
reportyear 2015
RIV AH
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0240494
confidential S
mrcbT16-e COMPUTERSCIENCEINFORMATIONSYSTEMS
mrcbT16-f 3.676
mrcbT16-g 0.762
mrcbT16-h 4.7
mrcbT16-i 0.02864
mrcbT16-j 0.945
mrcbT16-k 10013
mrcbT16-l 425
mrcbT16-q 79
mrcbT16-s 2.127
mrcbT16-y 36.86
mrcbT16-x 4.8
mrcbT16-4 Q1
mrcbT16-B 77.575
mrcbT16-C 95.833
mrcbT16-D Q1
mrcbT16-E Q1
arlyear 2012
mrcbU34 000301273200005 WOS
mrcbU63 cav_un_epca*0256752 Information Sciences 0020-0255 1872-6291 Roč. 190 č. 1 2012 64 75 Elsevier